Comparison between overconvergent de Rham-Witt and crystalline cohomology for projective and smooth varieties

Langer A, Zink T (2015)
Mathematische Nachrichten 288(11-12): 1388-1393.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Langer, Andreas; Zink, ThomasUniBi
Abstract / Bemerkung
We prove that for a projective smooth scheme X the hypercohomology of the overconvergent de Rham-Witt complex is canonically isomorphic to crystalline cohomology. (C) 2015 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Stichworte
de Rham-Witt complex; p-adic cohomology
Erscheinungsjahr
2015
Zeitschriftentitel
Mathematische Nachrichten
Band
288
Ausgabe
11-12
Seite(n)
1388-1393
ISSN
0025-584X
Page URI
https://pub.uni-bielefeld.de/record/2772959

Zitieren

Langer A, Zink T. Comparison between overconvergent de Rham-Witt and crystalline cohomology for projective and smooth varieties. Mathematische Nachrichten. 2015;288(11-12):1388-1393.
Langer, A., & Zink, T. (2015). Comparison between overconvergent de Rham-Witt and crystalline cohomology for projective and smooth varieties. Mathematische Nachrichten, 288(11-12), 1388-1393. doi:10.1002/mana.201400220
Langer, A., and Zink, T. (2015). Comparison between overconvergent de Rham-Witt and crystalline cohomology for projective and smooth varieties. Mathematische Nachrichten 288, 1388-1393.
Langer, A., & Zink, T., 2015. Comparison between overconvergent de Rham-Witt and crystalline cohomology for projective and smooth varieties. Mathematische Nachrichten, 288(11-12), p 1388-1393.
A. Langer and T. Zink, “Comparison between overconvergent de Rham-Witt and crystalline cohomology for projective and smooth varieties”, Mathematische Nachrichten, vol. 288, 2015, pp. 1388-1393.
Langer, A., Zink, T.: Comparison between overconvergent de Rham-Witt and crystalline cohomology for projective and smooth varieties. Mathematische Nachrichten. 288, 1388-1393 (2015).
Langer, Andreas, and Zink, Thomas. “Comparison between overconvergent de Rham-Witt and crystalline cohomology for projective and smooth varieties”. Mathematische Nachrichten 288.11-12 (2015): 1388-1393.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar